# SDR 0002389610

- Difficulty date: July 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Aircraft time: 62,246 hours, 63,510 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Blown
- Location: Tail
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 23,000 FEET, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  FLIGHT CREW DECLARED YELLOW EMERGENCY AND CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DUCT ASSEMBLY BLOWN ON RIGHT SIDE NEAR WATER SEPARATOR.  REPLACED DUCT.  LEAK AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
